Approximate Solutions of Dirac Equation with Hyperbolic-Type Potential


Arda A., Sever R.

COMMUNICATIONS IN THEORETICAL PHYSICS, vol.64, no.3, pp.269-273, 2015 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 64 Issue: 3
  • Publication Date: 2015
  • Title of Journal : COMMUNICATIONS IN THEORETICAL PHYSICS
  • Page Numbers: pp.269-273
  • Keywords: hyperbolic-type potential, Dirac equation, approximate solution, KLEIN-GORDON EQUATION, SCHRODINGER-EQUATION, BOUND-STATES, PSEUDOSPIN SYMMETRY, SCALAR, VECTOR, SPIN

Abstract

The energy eigenvalues of a Dirac particle for the hyperbolic-type potential field have been computed approximately. It is obtained a transcendental function of energy, F(E), by writing in terms of confluent Heun functions. The numerical values of energy are then obtained by fixing the zeros on "E-axis" for both complex functions Re[F(E)] and Im[F(E)].